×

zbMATH — the first resource for mathematics

Two theorems on nonlinear functional equations in Hilbert space. (English) Zbl 0122.35403

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Felix E. Browder, The solvability of non-linear functional equations, Duke Math. J. 30 (1963), 557 – 566. · Zbl 0119.32503
[2] C. L. Dolph and G. J. Minty, On non-linear integral equations of the Hammerstein type, Nonlinear Integral Equations, Proceedings of the U. S. Army Research Center Advanced Seminar, April, 1963 (to appear). · Zbl 0123.29603
[3] M. Golomb, Über Systeme von nichtlinearen Integralgleichungen, Publications Mathématiques de l’Université de Belgrade, 5 (1936), 52-83. · Zbl 0017.40403
[4] A. Hammerstein, Nichtlineare Integralgleichungen nebst Anwendungen, Acta Math. 54 (1930), no. 1, 117 – 176 (German). · JFM 56.0343.03 · doi:10.1007/BF02547519 · doi.org
[5] George J. Minty, Monotone (nonlinear) operators in Hilbert space, Duke Math. J. 29 (1962), 341 – 346. · Zbl 0111.31202
[6] E. H. Rothe, Critical points and gradient fields of scalars in Hilbert space, Acta Math. 85 (1951), 73 – 98. · Zbl 0042.34403 · doi:10.1007/BF02395742 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.